April 2023 NONLINEAR BI-SKEW LIE-TYPE DERIVATIONS ON *-ALGEBRAS
Jingyi Zhang, Changjing Li
Rocky Mountain J. Math. 53(2): 647-659 (April 2023). DOI: 10.1216/rmj.2023.53.647

Abstract

Let 𝒜 be a unital -algebra. Under some mild conditions on 𝒜, we show that ϕ is a nonlinear bi-skew Lie-type derivation on 𝒜 if and only if ϕ is an additive -derivation. As applications, nonlinear bi-skew Lie-type derivations on prime -algebras, von Neumann algebras with no central summands of type I1, factor von Neumann algebras and standard operator algebras are characterized.

Citation

Download Citation

Jingyi Zhang. Changjing Li. "NONLINEAR BI-SKEW LIE-TYPE DERIVATIONS ON *-ALGEBRAS." Rocky Mountain J. Math. 53 (2) 647 - 659, April 2023. https://doi.org/10.1216/rmj.2023.53.647

Information

Received: 6 December 2021; Revised: 25 June 2022; Accepted: 27 June 2022; Published: April 2023
First available in Project Euclid: 20 June 2023

MathSciNet: MR4604779
zbMATH: 07725160
Digital Object Identifier: 10.1216/rmj.2023.53.647

Subjects:
Primary: 16W25
Secondary: 46L10

Keywords: ∗-derivations , Additivity , bi-skew Lie-type derivations

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 2 • April 2023
Back to Top